# SDR I06B20081030001

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N926FM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145466
- Aircraft time: 7,527 hours, 7,874 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14K FT NOTICED A FLASH OF LIGHT THAT APPEARED TO BE BELOW THE AIRCRAFT.  THE CREW REPORTED NO AIRCRAFT ANOMALIES AS A RESULT OF THE SUSPECTED NEAR LIGHTNING STRIKE.  FO PERFORMED THE POST FLT INSP AND IMMEDIATELY NOTICED A PIN HOLE IN THE NOSE GEAR DOOR.  CAPTAIN CONFIRMED AIRCRAFT HAD BEEN STRUCK BY LIGHTNING.  THE REMOVAL OF THE AILERON WAS INITIATED.  THE ALTERNATIVE TO MOVE THE PART TO THE UNITED AIRLINES COMPOSITE REPAIR SHOP IN SFO WAS EXECUTED.  REPAIRS WHERE MADE PER THE STRUCTURAL REPAIR MANUAL, AND AN ASG MECHANIC REMAINED IN THE AREA TO TRANSPORT THE REPAIRED PARTS TO MHR.  THE AIRCRAFT HAD ALL OF THE BELLY REWORK ACCOMPLISHED DURING THE SAME TIME PERIOD.  REINSTALLATION WAS ACCOMPLISHED AND THE REQUIRED INSPECTIONS COMPLETED AND SIGNED.
